# SDR SWAA2025031198563

- Difficulty date: February 22, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 51,176 hours, 31,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED STA847 TO STA867 AND RBL21 WL156 AT AFT CARGO COMPARTMENT 2025-151946<[01] REPLACED SHIELD WEB AND FASTENERS LOCATED STA847 TO STA867 AND RBL21 WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 146A0081 SHEET 37 REV ?.SEE INDIVIDUAL STEP SIGN OFF BELLOW;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
